# SDR MASA2018111311523

- Difficulty date: November 13, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 10070
- Aircraft time: 39,145 hours, 39,145 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO'S FLASHLIGHT INOP. REPLACED FLASHLIGHT
